# SDR FDEA201002040325

- Difficulty date: February 4, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N842241
- Condition: Corroded
- Location: Bs 295-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CREASE BEAM STA 295-377 CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  CREASE BEAM FOUND TO BE OUT OF LIMIT IAW SRM 53-10-15 FIG 101 DETAIL III.  L=.075, W=.075, D=.022.  INSTALLED NEW CRASE BEAM IAW SRM 51-40-02, AT STA 295- 377 RT.  MAJOR REPAIR.
